Alert archive / Minnesota / Wind Chill Advisories in 2023

Wind Chill Advisory 2, NWS Twin Cities, MN

January 29, 202342 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this wind chill advisory at Jan 29, 2023, 1:48 PM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Jan 29, 2023, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2023, 1:48 PM CST (19:48 UTC)
In effect from
Jan 29, 2023, 6:00 PM CST
Expired
Jan 30, 2023, 12:00 PM CST
In force
18 hr
Issued by
NWS Twin Cities, MN
All 51 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

766 
WWUS43 KMPX 291948
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
148 PM CST Sun Jan 29 2023

MNZ051>053-058>063-065>070-073-075-076-WIZ014>016-023-024-300400-
/O.NEW.KMPX.WC.Y.0002.230130T0600Z-230130T1600Z/
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-
Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-
Including the cities of Elk River, Cambridge, Center City, 
Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater,
Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, St Peter, Le Sueur, Osceola, 
Rice Lake, Ladysmith, Hudson, and River Falls
148 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills ranging as 
  low as 25 to 30 below zero.

* WHERE...Portions of central, east central, south central and 
  southwest Minnesota and northwest and west central Wisconsin.

* WHEN...From midnight tonight to 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ041>045-047>050-054>057-064-300400-
/O.NEW.KMPX.WC.Y.0002.230130T0000Z-230130T1800Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, 
Madison, Benson, Montevideo, Willmar, and Granite Falls
148 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills ranging as 
  low as 25 to 35 below zero.

* WHERE...Portions of central, east central and west central 
  Minnesota.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ074-077-078-082>085-091>093-WIZ025>028-300400-
/O.NEW.KMPX.WC.Y.0002.230130T0800Z-230130T1600Z/
Brown-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Dunn-Pepin-Chippewa-Eau Claire-
Including the cities of New Ulm, Faribault, Red Wing, St James, 
Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, 
Menomonie, Durand, Chippewa Falls, and Eau Claire
148 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25 
  below zero.

* WHERE...Portions of south central and southeast Minnesota and 
  west central Wisconsin.

* WHEN...From 2 AM to 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
4 follow-up statements
921 
WWUS43 KMPX 300428
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1028 PM CST Sun Jan 29 2023

MNZ051>053-058>063-065>070-073-075-076-WIZ014>016-023-024-301300-
/O.CON.KMPX.WC.Y.0002.230130T0600Z-230130T1600Z/
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-
Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-
Including the cities of Elk River, Cambridge, Center City, 
Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater,
Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, St Peter, Le Sueur, Osceola, 
Rice Lake, Ladysmith, Hudson, and River Falls
1028 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 30
  degrees below zero.

* WHERE...Portions of central, east central, south central and 
  southwest Minnesota and northwest and west central Wisconsin.

* WHEN...Until 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ041>045-047>050-054>057-064-301300-
/O.CON.KMPX.WC.Y.0002.000000T0000Z-230130T1800Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, 
Madison, Benson, Montevideo, Willmar, and Granite Falls
1028 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Very cold wind chills. Wind chills as low as 35 degrees
  below zero.

* WHERE...Portions of central, east central and west central 
  Minnesota.

* WHEN...Until noon CST Monday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ074-077-078-082>085-091>093-WIZ025>028-301300-
/O.CON.KMPX.WC.Y.0002.230130T0800Z-230130T1600Z/
Brown-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Dunn-Pepin-Chippewa-Eau Claire-
Including the cities of New Ulm, Faribault, Red Wing, St James, 
Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, 
Menomonie, Durand, Chippewa Falls, and Eau Claire
1028 PM CST Sun Jan 29 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CST
MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 degrees below zero.

* WHERE...Portions of south central and southeast Minnesota and 
  west central Wisconsin.

* WHEN...From 2 AM to 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
618 
WWUS43 KMPX 300916
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
316 AM CST Mon Jan 30 2023

MNZ051>053-058>063-065>070-073-075-076-WIZ014>016-023-024-301600-
/O.CON.KMPX.WC.Y.0002.000000T0000Z-230130T1600Z/
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-
Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-
Including the cities of Elk River, Cambridge, Center City, 
Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater,
Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, St Peter, Le Sueur, Osceola, 
Rice Lake, Ladysmith, Hudson, and River Falls
316 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills 20 to 30 
  degrees below zero.

* WHERE...Portions of central, east central, south central and 
  southwest Minnesota and northwest and west central Wisconsin.

* WHEN...Until 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers and cover exposed skin. Limit time outside. 

&&

$$

MNZ041>045-047>050-054>057-064-301730-
/O.CON.KMPX.WC.Y.0002.000000T0000Z-230130T1800Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, 
Madison, Benson, Montevideo, Willmar, and Granite Falls
316 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills 25 to 35 degrees 
  below zero.

* WHERE...Portions of central, east central and west central 
  Minnesota.

* WHEN...Until noon CST Monday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers and cover exposed skin. Limit time outside. 

&&

$$

MNZ074-077-078-082>085-091>093-WIZ025>028-301600-
/O.CON.KMPX.WC.Y.0002.000000T0000Z-230130T1600Z/
Brown-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Dunn-Pepin-Chippewa-Eau Claire-
Including the cities of New Ulm, Faribault, Red Wing, St James, 
Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, 
Menomonie, Durand, Chippewa Falls, and Eau Claire
316 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills 20 to 30 
  degrees below zero.

* WHERE...Portions of south central and southeast Minnesota and 
  west central Wisconsin.

* WHEN...From 2 AM to 10 AM CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers and cover exposed skin. Limit time outside. 

&&

$$

jrb
746 
WWUS43 KMPX 301554
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
954 AM CST Mon Jan 30 2023

MNZ051>053-058>063-065>070-073-075-076-WIZ014>016-023-024-301700-
/O.EXP.KMPX.WC.Y.0002.000000T0000Z-230130T1600Z/
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-
Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-
Including the cities of Elk River, Cambridge, Center City, 
Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater,
Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, 
Shakopee, Hastings, Redwood Falls, St Peter, Le Sueur, Osceola, 
Rice Lake, Ladysmith, Hudson, and River Falls
954 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY FOR LAST NIGHT INTO THIS MORNING WILL 
EXPIRE AT 10 AM CST...

An additional Wind Chill Advisory for at least parts of the 
region will likely be issued later today to cover the potential 
for hazardous wind chill values tonight into Tuesday morning.

$$

MNZ074-077-078-082>085-091>093-WIZ025>028-301700-
/O.EXP.KMPX.WC.Y.0002.000000T0000Z-230130T1600Z/
Brown-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Dunn-Pepin-Chippewa-Eau Claire-
Including the cities of New Ulm, Faribault, Red Wing, St James, 
Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, 
Menomonie, Durand, Chippewa Falls, and Eau Claire
954 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY FOR LAST NIGHT INTO THIS MORNING WILL 
EXPIRE AT 10 AM CST...

An additional Wind Chill Advisory for at least parts of the 
region will likely be issued later today to cover the potential 
for hazardous wind chill values tonight into Tuesday morning.

$$

MNZ041>045-047>050-054>057-064-301800-
/O.CON.KMPX.WC.Y.0002.000000T0000Z-230130T1800Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, 
Madison, Benson, Montevideo, Willmar, and Granite Falls
954 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Portions of central, east central and west central 
  Minnesota.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
881 
WWUS43 KMPX 301754
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1154 AM CST Mon Jan 30 2023

MNZ041>045-047>050-054>057-064-301900-
/O.EXP.KMPX.WC.Y.0002.000000T0000Z-230130T1800Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, 
Madison, Benson, Montevideo, Willmar, and Granite Falls
1154 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

An additional Wind Chill Advisory for at least parts of the 
region will likely be issued later today to cover the potential 
for hazardous wind chill values tonight into Tuesday morning.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 11:36 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 29, 11:36 AM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1136 AM CST Sun Jan 29 2023

.UPDATED TO INCLUDE 18Z AVIATION DISCUSSION...
Issued at 1127 AM CST Sun Jan 29 2023

&&

.DISCUSSION...(Today through Saturday)
Issued at 324 AM CST Sun Jan 29 2023

Key Messages:

- Very cold through early next week with little chance for
precipitation.

- A relative warm up is expected by late week, but there's still
model discrepancies regarding how 'warm' we may get.

TODAY AND TOMORROW... High pressure is settling in across the
Northern Plains as the system that brushed far southern Minnesota and
brought a narrow band of heavy snow to northern Iowa yesterday
continues to track across southern Wisconsin. Behind it, a broad area
of light radar returns is showing up over eastern South Dakota and
western Minnesota, but this snow is only showing up in a small
handful of surface observations. Any light snow/flurries that are
managing to reach the ground will come to an end over the next few
hours with little to no accumulation expected. It will be several
days before we have anything to look at on radar again, so attention
turns to watching the temperatures bottom out during the early
morning hours for the next couple of days.

As of 2am, MSP still has yet to record a temperature below zero this
month, but that will only remain true for another couple hours. Our
coldest morning of 2023 is expected today with lows dipping just
below zero for western Wisconsin and southern Minnesota to
temperatures falling into the double digits below zero across
western and central Minnesota. These temperatures combined with west-
northwest winds of 5-10mph translate to wind chills of -15 to near
-30 across the area. Tomorrow morning looks to be the coldest day of
the period with lows of -10 to -20 and wind chills of -25 to -35 or
colder. The only potential issue with this forecast is the placement
of the aforementioned surface high and what that will do to our wind
speeds. With the center of the high expected to drift closer to
Minnesota/Iowa by Monday, we could end up with lighter winds, which
lowers the confidence in our wind chill forecast. In any case,
another round of wind chill headlines will be needed for tonight
into tomorrow morning, but will let the current ones expire and
reassess the need for a warning vs advisory for some areas later
today.

TUESDAY AND BEYOND... Tuesday will be more of the same, but by
Wednesday we see the cold finally begin to loosen its grip. As
mentioned in previous discussions, there is still a high amount of
uncertainty on the extent of this relative warm up, but the NBM does
continue to look like a good middle ground with highs returning to
early February normals by the weekend. A weak clipper may try and
sneak down late in the week, but right now, chances for snow look
very low to end the first month of 2023 and the start of February.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1127 AM CST Sun Jan 29 2023

VFR conditions through the period with generally light winds in the
5-10KT range from the west/northwest. Scattered to broken mid-level
clouds today before clearing out again tomorrow morning as the cold
continues.

KMSP...Light winds and no impactful weather concerns expected.

/OUTLOOK FOR KMSP/
Mon...VFR. Winds W 5-10 kts.
Tue...VFR. Winds SW 10-15 kts.
Wed...VFR. Winds variable 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Chill Advisory until noon CST today for Chippewa-Douglas-
     Kandiyohi-Lac Qui Parle-Meeker-Pope-Redwood-Renville-Stearns-
     Stevens-Swift-Todd-Yellow Medicine.

WI...None.
&&

UPDATE...
DISCUSSION...Dye
AVIATION...PEM
Hazardous weather outlook, Jan 29, 4:42 AM CST, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
442 AM CST Sun Jan 29 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301045-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
442 AM CST Sun Jan 29 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Wind chill values of 20 below to 30 below zero are expected this
morning. The same is true for tonight, with 35 to 40 below
possible across northwest Minnesota.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chill values of 20 below to 30 below zero are expected
during the overnight and morning hours Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

jrb

Nearby

Wind Chill Advisories in Minnesota, 2023Wind Chill Advisories in Wisconsin, 2023Every wind chill advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.